# SDR NOCA23006

- Difficulty date: December 18, 2006
- Submitted: December 26, 2006
- Operation: Air carrier
- Aircraft: N760NA
- Make and model: Boeing 767-39H
- Aircraft serial: 26257
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Shorted
- Location: Anti Skid
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ANTISKID EICAS CAME ON DURING TAXI OUT.  PERFORMED FIM TASK 32-42-00 FIG 103 FOUND FAULT BOX 1-5 AND TRANSDUCER 5.  REMOVED AND REPLACED TRANSDUCER 5 PER MM 32-42-06.  OPS CHECKS NORMAL.  NO HELP.  TROUBLESHOT PER FIM 32-42-00 ANTI SKID/AUTO BRAKE CONTROL UNIT BITE FAILURE INDICATION BOX 1-5.  DISABLE TRANDUCER 1 THRU 5 PER PROCEDURES AND FOUND FAULT NR 5 TRANSDUCER SYS REF WDM 32-42-11 SHEET 2.  REMOVED ANTISKID CONTROL UNIT (M102) AND DISCONNECTED NR 5 TRANDUCER AT D2016.  CKD WIRING CONTINUITY, OPEN AND SHORT, BETWEEN ANTI-SKID/AB CONTROL UNIT RACK PLUG D2772A AND C/P D2016.  FOUND A SHORT BETWEEN PLUG D2772A PIN B5 AND C/P D2016 PIN 1.  FURTHER ISOLATION OF FAULTS FOUND SHORT BETWEEN J1 C/P D5024P PIN 11 AN
